# SDR FDKA200708386

- Difficulty date: August 14, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 15,769 hours, 14,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6054 ATL-NAS (1742 PHX LCL). RT EMERGENCY LIGHT INOP.  MX RELAMPED OPS GOOD.
